Re: Went to gyno today--says my problem is the Depo shot I took 2 years ago! *More*


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Kim on March 23, 2001:
In Reply to: Re: Went to gyno today--says my problem is the Depo shot I took 2 years ago! *More* posted by melissa on March 1, 2001:
>>  >>  
>>  >>  Geez, you guys got it bad! I guess everybodys different. I got my depo shot and I admit that I also had side effects. I was very sleepy and had depression for about a week, and that was it!!! After the first week I was good to go. I have no periods and am baby free!!!

>>  Yeah no problems as of yet! Wait for a couple of years and you want to have a baby with your husband and lets say you have only been on the shot for a year and you probably won't be able to have a child for another 18 months. Atleast concieve then and then wait another 9 months to have the baby. that sounds like a lot of fun. Hope you know almost 2 years in advance when you want a baby!!!My daughter has a scar on her arm that is 3 inches long and sinks in about an inch. This is all from a depo shot, the med.in the shot ate away at the fatty tissue and the muscle, an abesse set in and was just a fraction of an inch away from the bone!!!! she almost lost her arm from the shoulder. This is a very rare side effect of this shot she was not warned about this as it is so rare. She had surgery and was in the hosp for three days. What else are they not warning women aboutthis shot!!!!!!






Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]